Vladimir Lazić – Publications


  1. V. LazićProgramming the Minimal Model Program: a proposal, Beitr. Algebra Geom. (2024), https://doi.org/10.1007/s13366-024-00742-1
  2. V. Lazić, Abundance for uniruled pairs which are not rationally connected, Enseign. Math. (2023), https://doi.org/10.4171/LEM/1065
  3. V. Lazić, S. MatsumuraTh. Peternell, N. Tsakanikas, Z. Xie, The Nonvanishing Problem for varieties with nef anticanonical bundle, Doc. Math. 28 (2023), no. 6, 1393–1440.
  4. V. Lazić, J. MoragaN. TsakanikasSpecial termination for log canonical pairs, Asian J. Math. 27 (2023), no. 3, 423–440.
  5. V. Lazić, N. TsakanikasSpecial MMP for log canonical generalised pairs (with an appendix joint with Xiaowei Jiang), Selecta Math. New Ser. 28 (2022), no. 5, Paper No. 89
  6. V. Lazić, F.-O. SchreyerBirational geometry and the canonical ring of a family of determinantal 3-folds, Rend. Istit. Mat. Univ. Trieste 54 (2022), Art. No. 9
  7. V. LazićN. TsakanikasOn the existence of minimal models for log canonical pairs, Publ. Res. Inst. Math. Sci. 58 (2022), no. 2, 311–339.
  8. V. Lazić, F. MengOn Nonvanishing for uniruled log canonical pairs, Electron. Res. Arch. 29 (2021), no. 5, 3297­­­–3308.
  9. V. Lazić, K. OguisoTh. PeternellNef line bundles on Calabi-Yau threefolds, I, Int. Math. Res. Not. IMRN (2020), no. 19, 6070−6119.
  10. V. Lazić, Th. PeternellMaps from K-trivial varieties and connectedness problems, Annales Henri Lebesgue 3 (2020), 473−500.
  11. V. LazićTh. PeternellOn Generalised Abundance, II, Peking Math. J. 3 (2020), no. 1, 1−46.
  12. V. Lazić, Th. PeternellOn Generalised Abundance, I, Publ. Res. Inst. Math. Sci. 56 (2020), no. 2, 353−389.
  13. E. FlorisV. LazićA travel guide to the canonical bundle formula, Birational Geometry and Moduli Spaces (E. Colombo, B. Fantechi, P. Frediani, D. Iacono, R. Pardini, eds.), Springer INdAM Series, vol. 39, Springer, 2020, pp. 37−55.
  14. E. FlorisV. LazićOn the B-Semiampleness Conjecture, Épijournal Géom. Algébrique, Volume 3 (2019), Article Nr. 12
  15. V. Lazić, Th. PeternellAbundance for varieties with many differential forms, Épijournal Géom. Algébrique, Volume 2 (2018), Article Nr. 1
  16. V. Lazić, K. OguisoTh. PeternellThe Morrison−Kawamata Cone Conjecture and Abundance on Ricci flat manifolds, Uniformization, Riemann-Hilbert Correspondence, Calabi-Yau manifolds & Picard-Fuchs Equations (L. Ji, S.-T. Yau, eds.), Advanced Lectures in Mathematics, vol. 42, International Press, 2018, pp. 157−185.
  17. V. Lazić, K. OguisoTh. PeternellAutomorphisms of Calabi-Yau threefolds with Picard number three, Higher dimensional algebraic geometry in honour of Professor Yujiro Kawamata's sixtieth birthday, Adv. Stud. Pure Math., vol. 74, Mathematical Society of Japan, Tokyo, 2017, pp. 279−290.
  18. V. Lazić, Th. PeternellRationally connected varieties − on a conjecture of Mumford, Sci. China Math. 60 (2017), no. 6, 1019−1028. 
  19. A.-S. KaloghirosA. KüronyaV. LazićFinite generation and geography of models, Minimal Models and Extremal Rays (Kyoto 2011), Adv. Stud. Pure Math., vol. 70, Mathematical Society of Japan, Tokyo, 2016, pp. 215−245.
  20. T. Dorsch, V. LazićA note on the abundance conjecture, Algebr. Geom. 2 (2015), no. 4, 476−488.
  21. P. CasciniV. LazićOn the number of minimal models of a log smooth threefold, J. Math. Pures Appl. 102 (2014), 597−616.
  22. V. Lazić, Th. PeternellOn the Cone conjecture for Calabi-Yau manifolds with Picard number two, Math. Res. Lett. 20 (2013), no. 6, 1103−1113.
  23. V. LazićAround and beyond the canonical class, Birational Geometry, Rational Curves, and Arithmetic (F. Bogomolov, B. Hassett, Y. Tschinkel, eds.), Simons Symposia, Springer New York, 2013, pp. 171−203. 
  24. A. CortiV. LazićNew outlook on the Minimal Model Program, II, Math. Ann. 356 (2013), no. 2, 617−633.
  25. P. CasciniV. LazićNew outlook on the Minimal Model Program, I, Duke Math. J. 161 (2012), no. 12, 2415−2467.
  26. P. CasciniV. LazićThe Minimal Model Program revisited, Contributions to Algebraic Geometry (P. Pragacz, ed.), EMS Series of Congress Reports, EMS Publishing House, 2012, pp. 169−187.
  27. A. CortiA.-S. KaloghirosV. LazićIntroduction to the Minimal Model Program and the existence of flips, Bull. London Math. Soc. 43 (2011), no. 3, 415−448.


  1. V. LazićZ. Xie, Rigid currents in birational geometryarXiv:2402.05807
  2. V. Lazić, A few remarks on effectivity and good minimal models, arXiv:2401.14190
  3. V. LazićZ. Xie, Nakayama-Zariski decomposition and the termination of flipsarXiv:2305.01752
  4. V. Lazić, Adjoint rings are finitely generatedarXiv:0905.2707 (supersedes arXiv:0707.4414 and arXiv:0812.3046; a simplified proof published in Duke Math. J. 161 (2012))
  5. V. Lazić, Towards finite generation of the canonical ring without the MMParXiv:0812.3046
  6. V. Lazić, On Shokurov-type b-divisorial algebras of higher rankarXiv:0707.4414


Fachrichtung Mathematik
Campus, Gebäude E2 4
Universität des Saarlandes
66123 Saarbrücken